Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniformly contractive fixed points in compact metric spaces

Author: Solomon Leader
Journal: Proc. Amer. Math. Soc. 86 (1982), 153-158
MSC: Primary 54H25
MathSciNet review: 663887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a continuous self-map on a compact metric space. Equivalent conditions are given for the existence of a uniformly contractive fixed point $ w({f^n}x \to w$ uniformly for all $ x$). Corollaries give sufficient conditions for uniformly contractive fixed points subsuming some known results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25

Additional Information

PII: S 0002-9939(1982)0663887-2
Article copyright: © Copyright 1982 American Mathematical Society